# SDR YENA20131029221

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 5,291 hours, 3,308 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142071171
- Part serial: 810
- Condition: Failed
- Location: Brakes
- Part time: 5,291 hours, 3,308 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR EXTENSION, LT/ RT BREAK FAULT EICAS MESSAGE INTERMITTENT FAULT.  GO AROUND WAS EXECUTED AND MESSAGE EXTINGUISHED.  AFTER LANDING ON TAXI, INBD BRAKES INOPERATIVE.  R & R AUTO BRAKE CONTROL MODULE IAW 32-41-02, OPS CKS ALL NORMAL.
